# SDR FDEA201410113112

- Difficulty date: October 11, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 17
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW LT AFT CUT OUT LOWER FRAME 17 HAS ONE CRACK.  REPAIRED IAW EA 6-5330-T0312514 PT1. REPAIR MINOR IAW GMM 6-2-100.
